Top answers from doctors based on your search:
Disclaimer

what to do with hemorrhoids when ur on blood thinners

A 39-year-old male asked:
Dr. Ivan Ip
Dr. Ivan Ip answered
12 years experience Hospital-based practice
Definitely...: If there is a lot of blood in the toilet, please, go get yourself checked. Obviously on a blood thinner, you are at an increased risk of bleed. So ple ... Read More
1
1 thank
Dr. David Hardin
35 years experience Wound care
Yes: See doctor may be simple as your inr is up but you may have a bleeding lesion which will be more obvious and dangerous on blood thinners hopefully jus ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Contact your doc...: Online inquiry for current events isn't enough to effectively address your concern. Reporting & contacting your treating doc would be most benefic ... Read More
1
1 thank
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Back to the ER: Should concern for more rectal or urinary bleeding be the issue see the Emergency Room again for recheck. Good luck
1
1 thank
A 36-year-old female asked:
Dr. David Lipkin
51 years experience Internal Medicine
Time to see your Dr.: Stop putting off seeing a physician. You need a stool culture for enteric bacterial pathogens and a microscopic exam for ova and parasites as you may ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Venkata Chilakapati
22 years experience Cardiology
Diethy propion: No. It is not a blood thinner. Diethylpropion is used along with a doctor-approved, reduced-calorie diet, exercise, and behavior change program to hel ... Read More
A 44-year-old member asked:
Dr. Christian Schultheis
23 years experience Hematology and Oncology
Bleeding: If you are referring to warfarin, it can cause severe bleeding. If aspirin, bleeding and kidney problems. Be very careful with all blood thinners. ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
No but: It is associated with a lower risk of heart disease if taken regularly in moderation.
1
1 comment
3
3 thanks
A 40-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
No: Codeine is an opiate. Not a blood thinner.
1
1 thank
A 44-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Vit C : Vitamin c is not a blood thinner.
A 48-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Acetaminophen : Not a blood thinner.
A 53-year-old female asked:
Dr. Venkata Chilakapati
22 years experience Cardiology
Blood thinner: Yes. You can have very limited amount. Because if you are under its influence and fall, then you could have bleeding problems.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month